# SDR QXEA2017042100321

- Difficulty date: March 29, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 37,953 hours, 39,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85329539
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR THRESHOLD MEMBER CORRODED.  THE THRESHOLD WAS REMOVED IAW SRM 51-42-05.   A NEW FWD THRESHOLD LOCATED AND DRILLED IAW SRM 51-40-09.  A NEW DOOR THRESHOLD INSTALLED IAW SRM 51-42-05.
